# SDR COMA0160841

- Difficulty date: October 23, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N709CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7238
- Aircraft time: 7,721 hours, 7,980 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 50105842
- Part serial: FEB981660
- Condition: Cracked
- Location: Wheel
- Part time: 5,550 hours, 5,363 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING N.D.T. INSPECTION OF THE MLG WHEEL INBOARD SUB ASSEMBLY, DISCOVERED A CRACK AT THE SPOKE AREA.WHEEL WAS REMOVED FROM SERVICE AND SCRAPPED.
